# SDR SWIA202056320

- Difficulty date: December 24, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER PAN HAS CORROSION.  (C-CHECK) RO 2/17/2021.  REPAIRED SERVICE DOOR FWD LOWER PAN IAW REO 601R-52-41-444 REV --, DATED 2021-01-21, REPLACED SERVICE DOOR AFT LOWER PAN IAW CRJ 200 SRM 51-42-06 REV 38 B DATED 25-NOV-2020 AND DWG NR 601R38304, COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM 337, NO CHANGE TO WEIGHT.  OPERATIONAL, LEAK AND PRESSURE CHECKS ALL GOOD.
